Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 150, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 21, 2015, 3:17 AM EST. It took effect at Jan 21, 2015, 11:00 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2015, 3:17 AM EST (08:17 UTC)
- In effect from
- Jan 21, 2015, 11:00 PM EST
- Expired
- Jan 22, 2015, 7:18 AM EST
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KBOX 210817 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 317 AM EST WED JAN 21 2015 ...COASTAL LOW WILL STRENGTHEN OVER THE WATERS TONIGHT AND INTO TOMORROW MORNING... ANZ254-255-211630- /O.CAN.KBOX.SC.Y.0148.000000T0000Z-150121T1000Z/ /O.NEW.KBOX.SC.Y.0150.150122T0400Z-150123T0000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 317 AM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 PM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-211630- /O.CAN.KBOX.SC.Y.0148.000000T0000Z-150121T1000Z/ /O.NEW.KBOX.SC.Y.0150.150122T0900Z-150123T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 317 AM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-211630- /O.NEW.KBOX.SC.Y.0150.150122T0600Z-150122T1800Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 317 AM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-211630- /O.NEW.KBOX.SC.Y.0150.150122T0600Z-150122T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 317 AM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST THURSDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-211630- /O.NEW.KBOX.SC.Y.0150.150122T0900Z-150122T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 317 AM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
4 follow-up statements
567 WHUS71 KBOX 212058 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EST WED JAN 21 2015 ...COASTAL LOW WILL STRENGTHEN OVER THE WATERS TONIGHT AND INTO THURSDAY MORNING... ANZ235-220500- /O.EXB.KBOX.SC.Y.0150.150122T0600Z-150122T1700Z/ RHODE ISLAND SOUND- 358 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON EST THURSDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-220500- /O.EXT.KBOX.SC.Y.0150.150122T0400Z-150123T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 358 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-220500- /O.EXT.KBOX.SC.Y.0150.150122T0600Z-150122T1700Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 358 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO NOON EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-220500- /O.EXT.KBOX.SC.Y.0150.150122T0600Z-150122T1700Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 358 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO NOON EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-220500- /O.EXT.KBOX.SC.Y.0150.150122T0900Z-150123T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 358 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM THURSDAY TO 5 AM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-220500- /O.CON.KBOX.SC.Y.0150.150122T0900Z-150122T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 358 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
010 WHUS71 KBOX 220342 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1042 PM EST WED JAN 21 2015 ...COASTAL LOW WILL STRENGTHEN OVER THE WATERS TONIGHT AND INTO THURSDAY MORNING... ANZ254-255-221145- /O.CON.KBOX.SC.Y.0150.150122T0400Z-150123T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1042 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-221145- /O.CON.KBOX.SC.Y.0150.150122T0600Z-150122T1700Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND- 1042 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-221145- /O.CON.KBOX.SC.Y.0150.150122T0600Z-150122T1700Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1042 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-221145- /O.CON.KBOX.SC.Y.0150.150122T0900Z-150123T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1042 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 5 AM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-221145- /O.CON.KBOX.SC.Y.0150.150122T0900Z-150122T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1042 PM EST WED JAN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
514 WHUS71 KBOX 220850 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 350 AM EST THU JAN 22 2015 ...COASTAL LOW WILL DEPART THE REGION THIS MORNING... ANZ231>235-256-221000- /O.CAN.KBOX.SC.Y.0150.000000T0000Z-150122T1700Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 350 AM EST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ251-221000- /O.CAN.KBOX.SC.Y.0150.150122T0900Z-150122T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 350 AM EST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ254-255-221700- /O.CON.KBOX.SC.Y.0150.000000T0000Z-150123T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 350 AM EST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-221700- /O.CON.KBOX.SC.Y.0150.150122T0900Z-150123T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 350 AM EST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
346 WHUS71 KBOX 221218 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 718 AM EST THU JAN 22 2015 ANZ250-254-255-221330- /O.CAN.KBOX.SC.Y.0150.000000T0000Z-150123T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 718 AM EST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 12:50 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Jan 21, 12:50 AM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1250 AM EST WED JAN 21 2015
.SYNOPSIS...
DRY AND SEASONABLY COLD WEATHER THROUGH WEDNESDAY. LOW PRES
PASSING WELL SOUTH OF NEW ENGLAND WED NIGHT INTO THU MAY BRING A
PERIOD OF LIGHT SNOW SHOWERS/FLURRIES. HIGH PRESSURE WILL BUILD
INTO THE REGION THU NIGHT AND FRI BRINGING MORE DRY...SEASONABLE
CONDITIONS. LOW PRESSURE WILL MOVE UP THE EASTERN SEABOARD...
PASSING WELL SOUTHEAST OF NANTUCKET SATURDAY NIGHT INTO SUNDAY
MORNING...POSSIBLY BRINGING SOME LIGHT SNOW ACCUMULATIONS. HIGH
PRESSURE RETURNS EARLY NEXT WEEK. ANOTHER LOW MAY APPROACH AROUND
TUESDAY...THOUGH TIMING AND INTENSITY ARE UNCERTAIN.
&&
.NEAR TERM /THROUGH TODAY/...
100 AM UPDATE...
CURRENT TRENDS IN THE FORECAST REMAIN ON TRACK FOR THE OVERNIGHT
HOUR. HIGH PRESSURE EAST OF THE GREAT LAKES WILL CONTINUE TO BUILD
ACROSS THE REGION. STILL ENOUGH MOISTURE IN THE DEPARTING
SHORTWAVE TO ALLOW FOR HIGH LEVEL CLOUDS TO CONTINUE. THIS HAS
SLOWED TEMPS FROM RADIATING OUT. HOWEVER UPSTREAM SEE CLEAR SKIES
SO ONCE CLOUDS MOVE OFFSHORE...TEMPS WILL PLUMMENT AS WINDS ARE
LIGHT ACROSS THE INTERIOR. COLD AIR OVER THE RELATIVELY WARM WATER
HAS ALLOWED FOR GUSTS TO REMAIN UP ALONG THE COASTAL REGION.
EXPECT THIS CONTINUE FOR ANOTHER HOUR OR TWO.
TODAY...
HIGH PRESSURE WILL CONTINUE TO BUILD NORTH OF THE REGION TODAY
KEEPING THE INTERIOR DRY. ATTENTION THEN TURNS TO THE CLIPPER
SYSTEM DIVING INTO THE MIDWEST. THIS CLIPPER TRANSFERS ITS ENERGY
OFFSHORE TO A SECONDARY SFC LOW OFF THE MID ATLANTIC COAST. THIS
LOW WILL DEVELOP BRINGING AN INCREASE OF MOISTURE INTO THE
REGION. ANTICIPATE CLOUDS TO INCREASE THROUGHOUT THE DAY AND
NORTHERLY WINDS TO A MORE EASTERLY FLOW. WITH THE COLD AIR MOVING
OVER THE WATERS AND THE NORTHERLY FLOW DURING THE DAY...COULD SEE
SOME SNOW SHOWERS DEVELOP OVER THE WATERS. DELTA TEMP UP TO 700MB IS
CLOSE TO 17C. AS THE FLOW MOVES EASTWARD...COULD SEE THE SNOW MOVE
ONSHORE AHEAD OF THE APPROACHING SYSTEM. TIMING WILL BE CLOSER TO
EVENING. OTHERWISE TEMPS WILL BE COOLER THAN YESTERDAY WITH
DIURNAL HEATING LIMITED.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
WEDNESDAY NIGHT...LOW PRESSURE MOVES NORTHEASTWARD FROM THE VIRGINIA
COAST...PASSING WELL SOUTHEAST OF NANTUCKET BY THURSDAY MORNING.
THIS WILL BRING A PERIOD OF LIGHT SNOW TO AT LEAST THE SOUTH
COAST...CAPE...AND ISLANDS. EXPECT A COATING UP TO ABOUT AN INCH OF
SNOW. THERE IS A POSSIBILITY THAT AN INVERTED TROUGH
DEVELOPS...EXTENDING FROM THE LOW PRESSURE INTO SOUTHERN NEW
ENGLAND. THIS WOULD BRING FLURRIES AND LIGHT SNOW FARTHER INTO THE
REGION THAN CURRENTLY FORECAST. STILL WOULD NOT EXPECT ANY MORE
THAN A COATING OF SNOW.
THURSDAY...SNOW COMES TO AN END QUICKLY THURSDAY MORNING AS THE LOW
MOVES INTO THE MARITIMES AND HIGH PRESSURE STARTS TO BUILD IN.
TEMPERATURES SHOULD GET INTO THE LOW TO MID 30S BY MIDDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...
* LOW PRESSURE PASSING SE OF THE REGION MAY BRING LIGHT RAIN
AND/OR SNOW SATURDAY NIGHT INTO EARLY SUNDAY
* DRY AND SEASONABLY CHILLY WEATHER SUNDAY INTO MONDAY
* HIGH UNCERTAINTY ON ANOTHER LOW POSSIBLY EFFECTING REGION LATE
MONDAY INTO NEXT TUESDAY
DETAILS...
THURSDAY NIGHT AND FRIDAY...
HIGH PRESSURE RIDGE BUILDS NE INTO THE REGION THU NIGHT...THEN
PUSHES OFFSHORE FRIDAY. THIS WILL BRING MORE DRY CONDITIONS. WINDS
SHIFT TO SW DURING FRIDAY...SO MAY SEE TEMPS REACH CLOSE TO
SEASONABLE READINGS. HIGHS WILL BE MAINLY IN THE 30S.
FRIDAY NIGHT AND SATURDAY...
AS THE HIGH SHIFTS E FRIDAY NIGHT...MAY START TO SEE CLOUDS
INCREASE. 12Z MODELS AND ENSEMBLES CONTINUE TO SIGNAL LOW PRES
DEVELOPING ACROSS THE GULF OF MEXICO FRI NIGHT...THEN TRYING TO
RUN UP THE EASTERN SEABOARD DURING SATURDAY. AT THIS POINT...LOOKS
LIKE THE BULK OF ANY PRECIP WILL REMAIN S OF THE REGION UNTIL
SATURDAY NIGHT.
SATURDAY NIGHT INTO EARLY SUNDAY...
12Z MODEL SUITE HAS BROUGHT THE DEVELOPING COASTAL LOW CLOSER TO
THE COAST DURING THIS TIMEFRAME. ONE OPERATIONAL MODEL /CANADIAN
GGEM/ WAS SOMEWHAT OF AN OUTLIER IN KEEPING THIS LOW FURTHER
OFFSHORE. THIS LOW DOES INTENSIFY QUICKLY AS IT MOVES OFF THE
OUTER BANKS SAT AFTERNOON/EVENING...BUT QUESTION IS HOW CLOSE WILL
IT COME TO THE COAST. RIGHT NOW...LOOKS LIKE THE LOW PASSES JUST
SE OF THE 40N/70W BENCHMARK...WITH A RATHER SHARP NORTH EDGE TO
PRECIP SHIELD AS WELL. DOES LOOK LIKE A DECENT SHOT OF PRECIP
MAINLY S OF THE MASS PIKE BUT COULD ALSO REACH INTO NE COASTAL
MASS AS WELL. CURRENT QPF SUGGESTS NO MORE THAN 0.5 INCHES...
HIGHEST OVER THE CAPE AND ISLANDS WHERE PRECIP WILL BE MAINLY RAIN
TO START THEN CHANGE TO SNOW BEFORE ENDING.
AT THIS POINT...LOOKS LIKE LIGHT RAIN AND/OR SNOW TO START SAT
NIGHT...THEN CHANGING OVER TO SNOW AS COLDER AIR WORKS IN ON
BACKSIDE OF EXITING LOW SUN MORNING. FOR NOW...GOING WITH GLANCING
BLOW BUT WILL CONTINUE TO MONITOR THIS LOW/S TRACK AND INTENSITY
CLOSELY.
LATE SUNDAY AND SUNDAY NIGHT...
AS THE LOW EXITS...HIGH PRES RETURNS WITH MORE DRY CONDITIONS BUT
COOLER THAN NORMAL TEMPS.
MONDAY AND TUESDAY...
VERY LOW CONFIDENCE DURING THIS TIMEFRAME. OPERATIONAL MODELS
HAVING DIFFICULTY WITH DEVELOPMENT OF LONG WAVE TROUGHING ACROSS
THE EASTERN HALF OF THE COUNTRY...WITH THE POSSIBILITY OF A CUTOFF
UPPER LOW. NOTING THAT THE ECMWF IS MORE AGGRESSIVE WITH THIS
DIGGING...WHILE THE GFS MORE PROGRESSIVE. HOWEVER...ALSO NOTING
ANOTHER LOW TRYING TO DEVELOP AS IT MOVES OUT OF THE UPPER
PLAINS...WHICH LOOKS TO REACH THE MID ATLC COAST LATE MON. A LOT
OF QUESTIONS ON THIS SURFACE DEVELOPMENT AND POTENTIAL IMPACTS
ACROSS THE REGION. DID MENTION ONLY SLIGHT CHANCE TO CHANCE POPS
FOR PORTIONS OF THE REGION AT THIS POINT...THOUGH COULD BE A MISS
TOO.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
.SHORT TERM /THROUGH THURSDAY/...
BEFORE 00Z...HIGH CONFIDENCE. VFR.
TODAY...HIGH CONFIDENCE. VFR. INCREASING CLOUD COVER FROM SW TO
NE. ONSHORE FLOW COULD DROP CIGS TO MVFR ACROSS THE CAPE AND
ISLANDS AFTER 18Z.
TONIGHT AND TOMORROW...MODERATE CONFIDENCE. PERIOD OF MVFR
CIGS/VSBYS POSSIBLE IN LOW CLOUDS SOUTH OF A LINE FROM KFIT-KBDL.
IFR CONDITIONS POSSIBLE ACROSS THE CAPE AND ISLANDS IN HEAVY SNOW
SHOWERS. CONDITIONS IMPROVING BY 18Z THURS. GUSTY NORTHERLY WINDS
UP TO 25 KTS ALONG THE EAST COASTLINE.
KBOS TAF...HIGH CONFIDENCE IN TAF. LOW CONFIDENCE ON MVFR TIMING.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
FRIDAY AND FRIDAY NIGHT...HIGH CONFIDENCE. VFR CONDITIONS.
SATURDAY...LOW TO MODERATE CONFIDENCE. MAINLY VFR CONDITIONS
SAT MORNING...THEN LOW END VFR OR MVFR CIGS/VSBYS MOVE IN FROM
S-N BEGINNING ALONG S COAST MIDDAY SAT AS LOW PRES APPROACHES.
SATURDAY NIGHT AND SUNDAY...LOW CONFIDENCE. WILL LIKELY SEE
MVFR CONDITIONS...WITH PERIODS OF IFR IN RAIN AND/OR SNOW.
LOWER CONDITIONS GENERALLY S OF THE MASS PIKE...BUT DEPENDENT
UPON TRACK OF LOW PRES PASSING SE OF NANTUCKET.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
.SHORT TERM /THROUGH THURSDAY/...HIGH CONFIDENCE.
EXPECT SMALL CRAFT ADVISORIES TO LOWER AS WINDS AND SEAS SUBSIDE
EARLY TONIGHT. MAY LINGER THROUGH MOST OF THE NIGHT ACROSS THE
EASTERN OUTER WATERS THOUGH.
WILL SEE FAIRLY QUIET SEAS AND WINDS ON WEDNESDAY. LOW PRESSURE
PASSES WELL SOUTHEAST OF NANTUCKET WEDNESDAY NIGHT AND
THURSDAY...BUT SHOULD HAVE LITTLE EFFECT ON THE WINDS AND SEAS
OUTSIDE OF SOME LIGHT SNOW SHOWERS.
OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
THURSDAY NIGHT AND FRIDAY...MODERATE TO HIGH CONFIDENCE.
LEFTOVER SEAS AROUND 5 FT ON THE OUTER WATERS THURSDAY
NIGHT...OTHERWISE EXPECT NW WINDS GUSTING UP TO 20 KT THROUGH
MIDDAY FRIDAY...THEN DIMINISHING.
FRIDAY NIGHT AND SATURDAY...MODERATE CONFIDENCE.
EXPECT W-NW WINDS GUSTING UP TO 20 KT...MAINLY AFTER MIDNIGHT
FRIDAY. SEAS UP TO AROUND 5 FT ON THE OUTER WATERS. RAIN AND/OR
SNOW MAY DEVELOP LATER SATURDAY.
SATURDAY NIGHT AND SUNDAY...LOW CONFIDENCE.
WINDS/SEAS WILL DEPEND UPON STRENGTHENING LOW PRES AS IT TRACKS
NEAR OR SOUTH OF THE 40N/70W BENCHMARK. FOR NOW...LOOKS LIKE
NORTHERLY WINDS GUSTING UP TO SMALL CRAFT LEVELS WITH BUILDING
SEAS. LOW PROB OF GALE FORCE GUSTS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR
ANZ250-254-255.
&&
SYNOPSIS...RLG/EVT
NEAR TERM...DUNTEN
SHORT TERM...RLG
LONG TERM...EVT
AVIATION...DUNTEN/EVT
MARINE...RLG/EVTHazardous weather outlook, Jan 20, 4:21 PM EST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 421 PM EST TUE JAN 20 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-212130- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 421 PM EST TUE JAN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SATURDAY AND SATURDAY NIGHT... DEVELOPING LOW PRESSURE LOOKS TO MOVE UP THE EASTERN SEABOARD SATURDAY...BRINGING A MIX OF LIGHT RAIN AND SNOW. AS THE LOW PASSES OFFSHORE SATURDAY NIGHT INTO SUNDAY MORNING...THE PRECIPITATION IS FORECAST TO CHANGE BACK TO SNOW WITH LIGHT ACCUMULATIONS POSSIBLE MAINLY SOUTH OF THE MASSACHUSETTS TURNPIKE. HOWEVER...IF THE LOW TRACKS CLOSER TO THE COAST THAN CURRENTLY FORECAST...THERE MAY BE MORE OF AN IMPACT ACROSS A GREATER PORTION OF THE REGION. STAY TUNED FOR THE LATEST UPDATES ON THIS POTENTIAL WINTER WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY INTO SATURDAY NIGHT. ANZ230>237-250-251-254>256-212130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 421 PM EST TUE JAN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW PROBABILITY FOR GALE FORCE NORTH WINDS ON THE OUTER WATERS SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:27 AM EST | Winter Weather Advisory | BOX | Nantucket | 25 hr |
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.